# SDR HEEA966910

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Failed
- Location: Cockpit Adf
- Component: KR87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF DOES NOT RECEIVE. INSPECTED AND TESTED.  FOUND POINTER ON INDICATOR TO GO OUT 10 DEGREES TO 15 DEGREES.  REMOVED RECEIVER BOARD AND SWAPPED WITH ANOTHER RECEIVER BOARD TO GET ANOTHER UNIT OUT.  PROBLEM IS ON MAIN BOARD.  CURRENT RECEIVER BOARD DOES NOT RECEIVE.
